Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 168979, 8 pages
Research Article

Optimal Control of Agricultural Insects with a Stage-Structured Model

1School of Mathematical Sciences, Dalian University of Technology, Dalian, Liaoning 116029, China
2Department of Mathematics, Anshan Normal University, Anshan, Liaoning 114007, China

Received 13 May 2013; Accepted 8 July 2013

Academic Editor: Hai-Feng Huo

Copyright © 2013 Baolin Kang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Baolin Kang, Mingfeng He, and Bing Liu, “Optimal Control of Agricultural Insects with a Stage-Structured Model,” Mathematical Problems in Engineering, vol. 2013, Article ID 168979, 8 pages, 2013. doi:10.1155/2013/168979